# SDR BAGA2023121900011

- Difficulty date: September 24, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 4156A000001
- Condition: Warning Message
- Location: Door Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. DOOR SLIDE FAULT ON ESCAPE SLIDE 1 DUE TO PROXIMITY SENSOR . REPLACED PROXIMITY SENSOR.
